# SDR SWAA2024070300857

- Difficulty date: June 12, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ LBL 1 STA 540 MKD DOT<[01] REMOVED AND REPLACED MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK @ LBL 1 STA 540 AS PER 51-40-02-0G-0.;[02] EDIT TO CORRECTIVE ACTION STEP1: REMOVED AND REPLACED MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK @ LBL 1 STA 540 AS PER SRM B737-800 51-40-02-0G-0.;[03] EDIT TO CORRECTIVE ACTION STEP1 AND 2: REMOVED AND REPLACED MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK @ LBL 1 STA 540 AS PER SRM B737-800 51-40-02-0G-0. DWG. NO 143A5240 PG 1;[04] FINAL INSPECTION; VERIFIED STEP #3.
